# SDR SIMA2012052004

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 23,680 hours, 20,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4554,  CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO CLOSE.  AIRCRAFT REMOVED FROM SERVICE.  CLEANED AND LUBRICATED MAIN CABIN DOOR IAW AMM 52-18-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
